# SDR USAA2011050291731

- Difficulty date: April 22, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 57,498 hours, 38,395 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69731201
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - CORROSION ON RIGHT HORIZONTAL STABILIZER OUTER HINGE PIN SHAFT AT BS 1138, S8R.  REPLACED RIGHT HORIZONTAL STABILIZER OUTER HINGE PIN AT BS 1138, S8R IAW JOB CARD 03T71027003.
